On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.91.16.95
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 125 - pages 249-267

Titles125

Amélioration d'une congruence pour certains éléments de Stickelberger quadratiques
Abdelmejid Bayad - Gilles Robert
Bulletin de la Société mathématique de France 125, number 2 (1997), 249-267
Buy the book
Download this article : PS file / PDF file

Résumé :
Nous prouvons une relation de distribution additive, à coefficients racines de l'unité, entre fonctions elliptiques de seconde espèce (cf. §, th.). Cette relation, déjà notée par F.G. Frobenius [7], est de nature algébrique et nous permet d'améliorer (cf. §) les congruences pour les éléments de Stickelberger quadratiques de [3].

Abstract:
We improve (cf. §) on certain congruences for quadratic Stickelberger elements, as proved in [3]. For this we observe (cf. §, th.) the existence of a distribution relation - additive with coefficients roots of unity - between simple quotients, introduced in §§-3, of the Klein function of [12] for distinct complex lattices. This distribution relation, first noted by F.G. Frobenius [7], has an algebraic nature.

Class. math. : 11 G 05, 11 R 33


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique